# SDR DALA2024100509713

- Difficulty date: October 3, 2024
- Submitted: October 5, 2024
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 56,819 hours, 29,011 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

SHIP 3158 DITY SOCK SMELL FROM PACKS. CORRECTIVE ACTION: PERFORMED CK OUT PER A319 AMDS TASK CARD 0550-2002 SUSPECT APU INTERNAL LEAK. NO OIL LEAK IN ENGINES. PERFORMED DECONTAMINATION PER AMDS CARD 2100-2007. (4545471)
